MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM; DENTAL SCREW

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM; DENTAL SCREW
Catalog Number TACW2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.G4: additional pma/510(k) number k013227.
 
Event or Problem Description
It was reported that patient came in due to concerns with mobility of upper screw retained denture.Tacw2 fractured.Removed and replaced with new mua's screwed denture back into implants no mobility noted.Patient wears bite splint to protect implants/denture.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d4: lot number g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tacw2, (abut tapered one-piece sc r-v 4.5mm 2mm) for evaluation visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2020121019.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020121019 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00556-haz rev 6, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d4: lot number and udi number: d9: device availability g3: date received by manufacturer g6: checked "follow-up" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23144138
Report Number0002023141-2025-02642
Device Sequence Number9812667
Product Code DZE
UDI-Device Identifier00889024018464
UDI-Public(01)00889024018464(17)260104(10)2020121019
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/04/2026
Device Catalogue NumberTACW2
Device Lot Number2020121019
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/24/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic